Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 10, 2009, 10:18 PM CST for 5 counties in Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 10:18 PM CST (04:18 UTC)
- Expired
- Feb 10, 2009, 11:15 PM CST
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 10:34 PM CST | HAIL 0.75 | Wilburton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 9:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 110418
SVRTSA
OKC061-077-079-121-127-110515-
/O.NEW.KTSA.SV.W.0010.090211T0418Z-090211T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1115 PM CST
* AT 1017 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM QUINTON TO SNOW...MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...QUINTON...
CLAYTON...WILBURTON...YANUSH...DAMON...TUSKAHOMA...KINTA...
NASHOBA...KIAMICHI...LEQUIRE...ALBION...RED OAK...BENGAL...
TALIHINA...MCCURTAIN...FANSHAWE...WHITESBORO...BOKOSHE...MUSE...
PANAMA...WISTER...HOWE...BIG CEDAR...OCTAVIA AND POTEAU.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3514 9551 3524 9460 3450 9460 3451 9504
3438 9503 3434 9557
TIME...MOT...LOC 0418Z 257DEG 35KT 3507 9540 3442 9543
$$3 follow-up statements
000
WWUS54 KTSA 110444
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CST TUE FEB 10 2009
OKC061-077-079-121-127-110515-
/O.CON.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
HASKELL OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
1044 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR LATIMER...NORTHEASTERN PUSHMATAHA...NORTHEASTERN PITTSBURG...
WESTERN LE FLORE AND SOUTHERN HASKELL COUNTIES...
AT 1042 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINTA TO 6 MILES NORTHWEST OF ALBION TO SNOW...MOVING
EAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK...
LEQUIRE...TALIHINA...ALBION...NASHOBA...BENGAL...MCCURTAIN...
FANSHAWE...SUMMERFIELD...WHITESBORO...MILTON...HONOBIA...BOKOSHE...
PANAMA...SHADY POINT...WISTER...HOWE...HEAVENER...HODGEN...MUSE...BIG
CEDAR...OCTAVIA AND POTEAU.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3473 9532 3515 9540 3524 9460 3450 9460
3451 9504 3438 9503 3434 9557
TIME...MOT...LOC 0444Z 257DEG 35KT 3509 9517 3474 9513
3435 9536
$$000
WWUS54 KTSA 110453
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CST TUE FEB 10 2009
OKC121-110503-
/O.CAN.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
PITTSBURG OK-
1053 PM CST TUE FEB 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
LAT...LON 3437 9545 3477 9520 3516 9527 3522 9476
3524 9460 3451 9463 3451 9504 3438 9503
TIME...MOT...LOC 0453Z 257DEG 35KT 3505 9504 3480 9500
3437 9524
$$
OKC061-077-079-127-110515-
/O.CON.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
HASKELL OK-LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
1053 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR EASTERN LATIMER...NORTHEASTERN PUSHMATAHA...WESTERN LE FLORE AND
SOUTHEASTERN HASKELL COUNTIES...
AT 1051 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEQUIRE TO TALIHINA TO 8 MILES SOUTH OF NASHOBA...
MOVING EAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MCCURTAIN...
FANSHAWE...SUMMERFIELD...WHITESBORO...MILTON...HONOBIA...BOKOSHE...
PANAMA...SHADY POINT...WISTER...HOWE...HODGEN...MUSE...BIG CEDAR...
OCTAVIA AND POTEAU.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3437 9545 3477 9520 3516 9527 3522 9476
3524 9460 3451 9463 3451 9504 3438 9503
TIME...MOT...LOC 0453Z 257DEG 35KT 3505 9504 3480 9500
3437 9524
$$000
WWUS54 KTSA 110505
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CST TUE FEB 10 2009
OKC061-077-079-127-110515-
/O.CON.KTSA.SV.W.0010.000000T0000Z-090211T0515Z/
HASKELL OK-LE FLORE OK-PUSHMATAHA OK-LATIMER OK-
1105 PM CST TUE FEB 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR EASTERN LATIMER...NORTHEASTERN PUSHMATAHA...WESTERN LE FLORE AND
SOUTHERN HASKELL COUNTIES...
AT 1104 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF MCCURTAIN TO SUMMERFIELD TO 8
MILES SOUTHEAST OF NASHOBA...MOVING EAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITESBORO...
MILTON...HONOBIA...BOKOSHE...PANAMA...SHADY POINT...WISTER...HOWE...
HODGEN...MUSE...BIG CEDAR...OCTAVIA AND POTEAU.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3437 9537 3479 9514 3515 9505 3522 9476
3524 9460 3451 9463 3451 9504 3438 9503
TIME...MOT...LOC 0505Z 257DEG 35KT 3507 9490 3482 9486
3440 9510
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 8:15 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Feb 10, 8:15 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
815 PM CST TUE FEB 10 2009
.UPDATE...
HAVE TRIMMED NORTHWEST PORTION OF SEVERE THUNDERSTORM WATCH NUMBER
9. SEVERE POTENTIAL CONTINUES TO THE EAST OF THE LINE OF STORMS...
WHERE GOOD MOISTURE AND INSTABILITY SHOULD CONTINUE.
DO NOT PLAN TO MAKE ANY MAJOR CHANGES TO THE GENERAL FORECAST.
HOWEVER...WILL CONTINUE TO TRIM CONVECTIVE WATCH AS THE LINE MOVES
EAST.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 6 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02Hazardous weather outlook, Feb 10, 7:03 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
703 PM CST TUE FEB 10 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
702 PM CST TUE FEB 10 2009
...SIGNIFICANT THREAT OF SEVERE WEATHER TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ON GOING
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE AREA
TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE OCCURRING AT THIS
TIME. OTHER STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
DEVELOP ACROSS CENTRAL OKLAHOMA DURING THE EVENING AND ARE
EXPECTED TO MOVE EASTWARD INTO DEEPER...MOIST UNSTABLE AIR. WIND
FIELDS ALOFT WILL PROVIDE SUFFICIENT SHEAR TO DEVELOP SUPER CELLS
WITH THE POTENTIAL FOR TORNADO DEVELOPMENT. TORNADOES HAVE ALREADY
OCCURRED DURING THE AFTERNOON WITH SOME THUNDERSTORMS. LARGE HAIL
TO THE SIZE OF GOLF BALLS WILL ALSO BE POSSIBLE. THE SYSTEM WILL
MOVE RAPIDLY EAST DURING THE NIGHT...EXITING EASTERN OKLAHOMA
BETWEEN MIDNIGHT AND ABOUT 2 AM. THE SEVERE POTENTIAL SHOULD MOVE
OUT OF NORTHWEST ARKANSAS BY 4 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...MARGINAL FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL EARLY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE WEDNESDAY
MORNING..WITH SHOWERS MORE LIKELY. INSTABILITY WILL BE VERY
LIMITED...SO NO SEVERE WEATHER IS EXPECTED. HOWEVER...INCREASING
DRY NORTHWEST WINDS WILL PROVIDE SOME WILD FIRE POTENTIAL
WEDNESDAY AFTERNOON. A GREATER WILD FIRE THREAT WILL DEVELOP
FRIDAY WHEN STRONG...DRY WESTERLY WINDS SPREAD ACROSS THE AREA.
MORE SEASONABLE TEMPERATURES IS EXPECTED OVER THE WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 10, 8:55 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CST TUE FEB 10 2009
ARZ001-010-OKZ049-062-063-067>075-110415-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-LATIMER
OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA
OK-SEQUOYAH OK-WAGONER OK-WASHINGTON AR-
855 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR AND
SOUTHEASTERN MAYES
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...HASKELL...PITTSBURG...NORTHERN PUSHMATAHA AND
WESTERN LATIMER
AT 855 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEGGS TO 18 MILES SOUTHWEST OF
ASHLAND...MOVING EAST AT 30 MPH.
A TORNADO WATCH REMAINS IN AFFECT UNTIL 10 PM FOR THIS AREA ALSO.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3460 9589 3468 9589 3468 9608 3469 9610
3489 9609 3624 9510 3627 9422 3463 9542
3459 9579 3459 9588
TIME...MOT...LOC 0255Z 261DEG 27KT 3614 9507 3465 9631Local storm report, Feb 10, 9:07 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 4 SE MIAMI 36.83N 94.83W
02/10/2009 OTTAWA OK EMERGENCY MNGR
POWER LINES DOWN...POWER POLE IN ROAD...EAST 120...S590
ROADS.
&&
SFPSpecial weather statement, Feb 10, 9:22 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
922 PM CST TUE FEB 10 2009
ARZ001-002-010-OKZ062-063-110400-
BENTON AR-CARROLL AR-DELAWARE OK-MAYES OK-WASHINGTON AR-
922 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON...NORTHWESTERN CARROLL AND BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND EASTERN MAYES
AT 922 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF SULPHUR SPRINGS TO 4 MILES
NORTHWEST OF SILOAM SPRINGS...MOVING EAST AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9393 3618 9511 3658 9462 3650 9461
3650 9377
TIME...MOT...LOC 0322Z 265DEG 44KT 3653 9435 3622 9457Special weather statement, Feb 10, 9:46 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CST TUE FEB 10 2009
ARZ001-002-010-011-019-020-OKZ069-110500-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-WASHINGTON AR-
946 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...NORTHERN CRAWFORD...BENTON AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 946 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MILLER TO 3 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 45 MPH.
A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
3597 9344 3595 9348 3587 9351 3576 9352
3576 9368 3575 9368 3574 9476 3649 9427
3650 9389 3649 9329 3613 9328
TIME...MOT...LOC 0346Z 271DEG 40KT 3640 9421 3577 9462Special weather statement, Feb 10, 9:49 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CST TUE FEB 10 2009
ARZ019-OKZ049-053-068>070-072>076-110500-
ADAIR OK-CHEROKEE OK-CHOCTAW OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA OK-SEQUOYAH OK-
949 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG...CHOCTAW...
PUSHMATAHA AND LATIMER
AT 949 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF PUMPKIN CENTER TO 4 MILES
SOUTHEAST OF BLANCO TO 17 MILES WEST OF BOSWELL...MOVING EAST AT 30
MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA UNTIL 5 AM
WEDNESDAY.
LAT...LON 3389 9587 3392 9592 3412 9595 3417 9600
3417 9579 3451 9579 3452 9568 3459 9568
3460 9589 3533 9540 3531 9534 3541 9534
3576 9510 3576 9417 3470 9493 3389 9541
3389 9554 3394 9558 3389 9569
TIME...MOT...LOC 0349Z 271DEG 24KT 3575 9503 3470 9571
3398 9614Local storm report, Feb 10, 9:55 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST SILOAM SPRINGS 36.19N 94.54W
02/10/2009 E60 MPH BENTON AR BROADCAST MEDIA
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:18 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 57 min |
| Feb 10, 6:25 PM CST | Areal Flood Advisory | TSA | Nowata, Washington | 2 hr |
| Feb 10, 6:28 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Feb 10, 6:44 PM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Rogers and 2 more | 78 min |
| Feb 10, 6:52 PM CST | Flash Flood Warning | TSA | Nowata, Washington | 4 hr |
| Feb 10, 7:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 64 min |
| Feb 10, 7:37 PM CST | Areal Flood Advisory | TSA | Creek, Tulsa | 53 min |
| Feb 10, 8:55 PM CST | Special Weather Statement | TSA | Adair, Cherokee, Haskell, Latimer, McIntosh, Muskogee and 1 more | 80 min |
| Feb 10, 9:22 PM CST | Special Weather Statement | TSA | Delaware | 38 min |
| Feb 10, 9:46 PM CST | Special Weather Statement | TSA | Adair | 74 min |
| Feb 10, 9:49 PM CST | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, Pushmataha, Sequoyah | 71 min |
| Feb 10, 11:00 PM CST | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha, Sequoyah | 75 min |
| Feb 10, 11:13 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 62 min |
| Feb 10, 11:35 PM CST | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 115 min |
| Feb 11, 6:24 AM CST | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more | 7 hr |
| Feb 11, 8:13 AM CST | Areal Flood Advisory | TSA | Craig, Mayes, Rogers | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.